Differentiable solutions for a class of functional equations

Tom 92 / 2007

V. Murugan, P. V. Subrahmanyam Annales Polonici Mathematici 92 (2007), 225-241 MSC: 39B12, 47H10. DOI: 10.4064/ap92-3-3

Streszczenie

We give a set of sufficient conditions for the existence of differentiable solutions for a functional equation involving a series of iterates, using a method different from that of Baker and Zhang [Ann. Polon. Math. 73 (2000)].

Autorzy

  • V. MuruganDepartment of Mathematics
    Indian Institute of Technology Madras
    Chennai 600 036, India
  • P. V. SubrahmanyamDepartment of Mathematics
    Indian Institute of Technology Madras
    Chennai 600 036, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek